NON-DEGENERACY OF WIENER FUNCTIONALS ARISING FROM ROUGH DIFFERENTIAL EQUATIONS

File Description SizeFormat 
Transactions of the American Mathematical Society_361_6_2009.pdfAccepted version215.06 kBAdobe PDFView/Open
Title: NON-DEGENERACY OF WIENER FUNCTIONALS ARISING FROM ROUGH DIFFERENTIAL EQUATIONS
Authors: Cass, T
Friz, P
Victoir, N
Item Type: Journal Article
Issue Date: 1-Jan-2009
URI: http://hdl.handle.net/10044/1/18625
DOI: http://dx.doi.org/10.1090/S0002-9947-09-04677-7
ISSN: 0002-9947
Publisher: AMER MATHEMATICAL SOC
Start Page: 3359
End Page: 3371
Journal / Book Title: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume: 361
Issue: 6
Copyright Statement: © Copyright 2009 American Mathematical Society. First published in Transactions of the American Mathematical Society in 361(6), 2009, published by the American Mathematical Society
Publication Status: Published
Appears in Collections:Financial Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx